Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 3551 - 3600 out of 5085
First Page
Previous Page
Page
69
Page
70
Page
71
Page
72
Page
73
Page
74
Page
75
Next Page
Last Page
2012
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Lösungen zu Mathematik 7
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2012. 110 p.
Kriegl, Andreas ; Michor, Peter ; Rainer, Armin. /
Many parameter Hölder perturbation of unbounded operators
. In:
Mathematische Annalen
. 2012 ; Vol. 353, No. 2. pp. 519-522.
Humenberger, Johann
. /
Mathematische Aktivitäten rund um die Leonardo-Brücke.
In:
Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen
. 2012 ; No. 45. pp. 67-86.
Auinger, Karl ; Dolinka, Igor ; Volkov, Mikhail. /
Matrix identities involving multiplication and transposition
. In:
Journal of the European Mathematical Society
. 2012 ; Vol. 14. pp. 937-969.
Amann, Anton ; Hinterhuber, Hartmann ; Högl, Birgit et al. /
Measurement of endogenous acetone and isoprene in exhaled breath during sleep
. In:
Physiological Measurement
. 2012 ; Vol. 33. pp. 413-428.
Sigmund, Karl. /
Moral assessment in indirect reciprocity
. In:
Journal of Theoretical Biology
. 2012 ; Vol. 299. pp. 25-30.
Hauser, Herwig
; Koutschan, Christian. /
Multivariate linear recurrences and power series division
. In:
Discrete Mathematics
. 2012 ; Vol. 312.
Onchis-Moaca, Darian ; de Gosson, Maurice. /
Multivariate symplectic Gabor frames with Gaussian windows
. In:
Journal of Fourier Analysis and Applications
. 2012.
Schlosser, Michael
; Jouhet, Frederic. /
New curious bilateral q-series identities
. In:
Axioms
. 2012 ; Vol. 1, No. 3. pp. 365-371.
Burtscher, Annegret ; Grant, James ; LeFloch, Philippe. /
New Energy Inequalities for Tensorial Wave Equations on Spacetimes that Satisfy a One-Sided Bound
. In:
Communications in Partial Differential Equations
. 2012 ; Vol. 37, No. 9. pp. 1596-1619.
Giordano, Paolo
; Kunzinger, Michael
. /
New topologies on Colombeau generalized numbers and the Fermat-Reyes theorem
. In:
Journal of Mathematical Analysis and Applications
. 2012 ; Vol. 399, No. 1. pp. 229-238.
Cap, Andreas
; Gover, A R ; Hammerl, Matthias. /
Normal BGG solutions and polynomials
. In:
International Journal of Mathematics
. 2012 ; Vol. 23, No. 11.
Herbig, Anne-Katrin ; McNeal, Jeffery D. /
Oka's lemma, convexity, and intermediate positivity conditions
. In:
Illinois Journal of Mathematics
. 2012 ; Vol. 56, No. 1. pp. 195-211.
Hammerl, Matthias ; Soucek, Vladimir ; Somberg, Petr et al. /
On a new normalization for tractor covariant derivatives
. In:
Journal of the European Mathematical Society
. 2012 ; Vol. 14, No. 6. pp. 1859-1883.
Stuhlmeier, Raphael. /
On constant vorticity flows beneath two-dimensional surface solitary waves
. In:
Journal of Nonlinear Mathematical Physics
. 2012 ; Vol. 19.
Komech, Alexander (Editor). /
On global attractors of nonlinear hyperbolic PDEs
. Differential Equations and Applications: International conference in Honour of Mark Wishik on the occasion of his 90th birthday, Moscow, June 4-7, 2012. 2012.
Kopylova, Elena
. /
On long time decay for magnetic Schrödinger and Klein-Gordon equations
. In:
Proceedings of the Steklov Institute of Mathematics
. 2012 ; Vol. 278. pp. 121-129.
Juhlin, Robert
; Lamel, Bernhard
. /
On maps between nonminimal hypersurfaces
. In:
Mathematische Zeitschrift
. 2012 ; Vol. 273, No. 1-2. pp. 515-537.
Matioc, Anca-Voichita ; Matioc, Bogdan-Vasile. /
On periodic water waves with Coriolis effect and isobaric streamlines
. In:
Journal of Nonlinear Mathematical Physics
. 2012 ; Vol. 19, No. Suppl. 1.
Geyer, Anna. /
On some background flows for tsunami waves
. In:
Journal of Mathematical Fluid Mechanics
. 2012 ; Vol. 14, No. 1. pp. 141-158.
Sakhnovych, Oleksandr. /
On the compatibility condition for linear systems and a factorization formula for wave functions.
In:
Journal of Differential Equations
. 2012 ; Vol. 252. pp. 3658-3667.
Sämann, Clemens
; Steinbauer, Roland
. /
On the completeness of impulsive gravitational wave space-times
. In:
Classical and Quantum Gravity
. 2012 ; Vol. 29, No. 24.
Eckhardt, Jonathan
; Teschl, Gerald
. /
On the connection between the Hilger and RadonNikodym derivatives
. In:
Journal of Mathematical Analysis and Applications
. 2012 ; Vol. 385. pp. 1184-1189.
Markowich, Peter
; Paul, Thierry ; Sparber, Christof. /
On the Dynamics of Bohmian Measures
. In:
Archive for Rational Mechanics and Analysis
. 2012 ; Vol. 205, No. 3. pp. 1031-1054.
Cerny, Jiri ; Popov, Serguei. /
On the internal distance in the interlacement set
. In:
Electronic Journal of Probability
. 2012 ; Vol. 17, No. 29. pp. 1-25.
Acciaio, Beatrice ; Svindland, Greogor. /
On the Lower Arbitrage Bound of American Contingent Claims
. In:
Mathematical Finance: an international journal of mathematics, statistics and financial economics
. 2012 ; Vol. 24, No. 1. pp. 147-155.
Constantin, Adrian
; Germain, Pierre. /
On the open sea propagation of water waves generated by a moving bed
. In:
Philosophical Transactions of the Royal Society of London. Mathematical, Physical and Engineering Sciences
. 2012 ; Vol. 370. pp. 1587-1601.
Auinger, Karl. /
On the power pseudovariety PCS
. In:
Publicacions Matematiques
. 2012 ; Vol. 56. pp. 449-465.
Falkner, Neil
; Teschl, Gerald
. /
On the substitution rule for Lebesgue-Stieltjes integrals
. In:
Expositiones Mathematicae
. 2012 ; Vol. 30. pp. 412-418.
Neretin, Yurii. /
On topologies on Malcev completions of braid groups
. In:
Moscow Mathematical Journal
. 2012 ; Vol. 12, No. 4. pp. 803–824.
Fritzsche, Bernd ; Kirstein, Bernd ; Roitberg, Inna et al. /
Operator identities corresponding to inverse problems
. In:
Indagationes Mathematicae
. 2012 ; Vol. 23. pp. 690-700.
Constantin, Adrian
. /
Particle trajectories in extreme Stokes wave
. In:
IMA Journal of Applied Mathematics
. 2012 ; Vol. 77. pp. 293-307.
Burde, Dietrich
; Moens, Wolfgang. /
Periodic derivations and prederivations of Lie algebras
. In:
Journal of Algebra
. 2012 ; Vol. 357. pp. 208-221.
Hofbauer, Josef ; Benaim, Michel ; Sorin, Sylvain. /
Perturbations of set-valued dynamical systems, with applications to game theory
. In:
Dynamic Games and Applications
. 2012 ; Vol. 2. pp. 195-205.
Cuchiero, Christa
; Keller-Ressel, Martin ; Teichmann, Josef. /
Polynomial processes and their applications to mathematical finance
. In:
Finance and Stochastics
. 2012 ; Vol. 16, No. 4. pp. 711-740.
Kaiblinger, Norbert. /
Progress on Olga Taussky-Todd's circulant problem
. In:
The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanujan
. 2012 ; Vol. 28, No. 1. pp. 45-60.
Cap, Andreas
; Gover, A R ; Hammerl, Matthias. /
Projective BGG equations, algebraic sets, and compactifications of Einstein geometries
. In:
Journal of the London Mathematical Society
. 2012 ; Vol. 86, No. 2. pp. 433-454.
Pap, Margit. /
Properties of the voice transform of the Blaschke group and connections with atomic decomposition results in the weighted Bergman spaces.
In:
Journal of Mathematical Analysis and Applications
. 2012 ; Vol. 389, No. 1. pp. 340-350.
Ehler, Martin
; Dobrosotskaya, Julia ; King, Emily J et al. /
Quantification of retinal chromophores through autofluorescence imaging to identify precursors of age-related macular degeneration
. Excursions in Harmonic Analysis: The February Fourier Talks at the Norbert Wiener Center. Vol. 2 2012. pp. 355-371
Auffinger, Antonio ; Ben Arous, Gerard ; Cerny, Jiri. /
Random matrices and complexity of spin glasses
. In:
Communications on Pure and Applied Mathematics
. 2012 ; Vol. 66, No. 2.
Ehler, Martin
. /
Random tight frames
. In:
Journal of Fourier Analysis and Applications
. 2012 ; Vol. 18. pp. 1–20.
Favero, David. /
Reconstruction and finiteness results for Fourier-Mukai partners
. In:
Advances in Mathematics
. 2012 ; Vol. 230, No. 4-6. pp. 1955-1971.
Fritzsche, Bernd ; Kirstein, Bernd ; Sakhnovych, Oleksandr et al. /
Recovery of Dirac system from the rectangular Weyl matrix function
. In:
Inverse Problems
. 2012 ; Vol. 28, No. 1.
Matioc, Anca-Voichita ; Matioc, Bogdan-Vasile. /
Regularity and symmetry properties of rotational solitary water waves
. In:
Journal of Evolution Equations
. 2012 ; Vol. 12, No. 2. pp. 481-494.
Martin, Calin Iulian. /
REGULARITY OF STEADY PERIODIC CAPILLARY WATER WAVES WITH CONSTANT VORTICITY
. In:
Journal of Nonlinear Mathematical Physics
. 2012 ; Vol. 19, No. 1.
Pošík, Petr
; Huyer, Waltraud
. /
Restarted local search algorithms for continuous black box optimization
. In:
Evolutionary Computation
. 2012 ; Vol. 20, No. 4. pp. 575-607.
Grohs, Philipp
. /
Ridgelet-Type Frame Decompositions for Sobolev Spaces related to Linear Transport
. In:
Journal of Fourier Analysis and Applications
. 2012 ; Vol. 18. pp. 309-325.
Acciaio, Beatrice ; Föllmer, Hans ; Penner, Irina. /
Risk assessment for uncertain cash ows: Model ambiguity, discounting ambiguity, and the role of bubbles
. In:
Finance and Stochastics
. 2012 ; Vol. 16, No. 4. pp. 669-709.
Imaykin, Valery ; Komech, Alexander ; Vainberg, Boris. /
Scattering of solitons for coupled wave-particle equations
. In:
Journal of Mathematical Analysis and Applications
. 2012 ; Vol. 389, No. 2. pp. 713-740.
Micheli, Mario ; Michor, Peter ; Mumford, David. /
Sectional curvature in terms of the cometric, with applications to the Riemannian manifolds of landmarks
. In:
SIAM Journal on Imaging Sciences
. 2012 ; Vol. 5, No. 1. pp. 394-433.
Showing entries 3551 - 3600 out of 5085
First Page
Previous Page
Page
69
Page
70
Page
71
Page
72
Page
73
Page
74
Page
75
Next Page
Last Page
Research